# SDR HEEA0015636

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Engine: Allsn 250C30P
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25490925
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIR LEAKING FROM DERICH ADJUSTMENT.  CAUSING EXCESSIVE ADJUSTMENT ON N2.  INSPECTED UNIT WHEN RECEIVED IN SHOP.  APPLIED SHOP AIR TO FUEL CONTROL AND LEAK CHECKED UNIT.  FOUND NO LEAKS AT START DERICH SECTION AS STATED IN DESCRIPTION OF DIFFICULTY.  NOTE:  ONLY LEAK FOUND WAS AT THE PX BLEED COVER, AIR LEAKING FROM THIS COVER IS NORMAL.  UNIT BENCH TESTED SATISFACTORY.
